|Mucsle Builing Supplements and HIV
Jun 25, 2004
I have been on a very rigorous exercise program for years which include Pilates, strenght training and cardio. I have an AIDS diagnosis but feel great. Recently I began taken a non-steriod product for increased muscle growth. Results are very noticable. Brand names are NO2, NOX2 and Nitix. Active ingrediant is Arginine-Alpha-ketoglutarate. After 6 months I have not had any side effects. I also take Creatin. I wanted to know if these products could affect HIV meds absorption or place additional stress on liver.
| Response from Mr. Vergel
We have no data on this. I have tried the product and it gives me a godo pump. It has Arginine, so I warn anyone with a history of herpes to be careful since arginine tends to flare up this virus. I doubt that this aminoacid has any effect on the liver.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.